# SDR A6WA201543401

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 31,776 hours, 30,447 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130524
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LE SKIN CHAFED.  REPLACED.
